# SDR UALA2012121407223

- Difficulty date: December 12, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 86,307 hours, 13,879 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL IN COCKPIT WITH FWD EQ EXH FAN STATUS MESSAGE.  FOUND AS STATED.  ACRID SMELL IN E AND E DOORS OPENED AND APU CONDITIONED AIR APPLIED.  FWD EXHAUST FAN CONFIRMED INOP (BURNED OUT) SUPPLY FAN OPERATION CONFIRMED NORMAL CBS COLLARED OUT PER MEL.  OK FOR SERVICE.
